# SDR AT9900248

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 52777922
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND LONGERON IN THE FORWARD PIT AT BS 218L-23L CORRODED.  REMOVED CUT OUT CORRODED SECTION, FABRICATED REPAIR LONGERON SPLICES AND INSTALLED IAW DC9 SRM 51-30-2, 51-30-5 AND 53-02 FIG 18.
